Alert archive / Ohio / River Flood Warnings in 2018

River Flood Warning 10, NWS Cleveland, OH

February 16, 2018Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Feb 16, 2018, 2:13 PM EST for Marion County, Ohio. It took effect at Feb 16, 2018, 3:03 PM EST. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Feb 16, 2018, 2:13 PM EST (19:13 UTC)
In effect from
Feb 16, 2018, 3:03 PM EST
Expired
Feb 17, 2018, 11:13 AM EST
In force
20 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 11.41 ft at Feb 16, 2018, 11:00 PM EST.

actionminormoderatemajor51002/1602/1702/18
Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

581 
WGUS41 KCLE 161913
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
213 PM EST Fri Feb 16 2018

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-170313-
/O.NEW.KCLE.FL.W.0010.180216T2003Z-180217T0834Z/
/LARO1.1.ER.180216T2003Z.180217T0000Z.180217T0234Z.NO/
213 PM EST Fri Feb 16 2018

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Scioto River Near Larue
* until late tonight.
* At 2 PM the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and rise 
  to near 11.3 feet by this evening. The river will fall below flood 
  stage by tonight.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$
4 follow-up statements
518 
WGUS81 KCLE 161928
FLSCLE
Flood Statement
National Weather Service Cleveland OH
227 PM EST Fri Feb 16 2018

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria
  Eagle Creek At Phalanx Station
  Scioto River Near Larue
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-170327-
/O.EXT.KCLE.FL.W.0007.000000T0000Z-180217T1017Z/
/ELRO1.1.ER.180216T1015Z.180216T1915Z.180217T0417Z.NO/
227 PM EST Fri Feb 16 2018

The flood warning continues for 
  the Black River At Elyria
* Until late tonight.
* At  2:15 PM Friday the stage was 10.3 feet. 
* Minor flooding is occurring.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by tonight.
* At 11.0 feet...Flooding begins in low lying areas near the river in
  Elyria. Flooding along the East Branch of the Black River on Foster
  Road in Penfield Township. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-170327-
/O.CON.KCLE.FL.W.0010.180216T2003Z-180217T0834Z/
/LARO1.1.ER.180216T2003Z.180217T0000Z.180217T0234Z.NO/
227 PM EST Fri Feb 16 2018

The flood warning continues for 
  the Scioto River Near Larue
* Until late tonight.
* At  2:00 PM Friday the stage was 10.9 feet. 
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...Rise above flood stage by late this afternoon and rise 
  to near 11.3 feet by this evening. The river will fall below flood 
  stage by tonight.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37, North High Street, and parts of Vine 
  Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC075-169-170327-
/O.CON.KCLE.FL.W.0005.000000T0000Z-180218T1500Z/
/KILO1.1.ER.180216T0732Z.180217T0000Z.180218T0900Z.NO/
227 PM EST Fri Feb 16 2018

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until Sunday morning...or until the warning is cancelled.
* At  2:00 PM Friday the stage was 16.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 16.6 feet by this evening. 
  The river will fall below flood stage Sunday morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 16 and 60 north, and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-170327-
/O.EXT.KCLE.FL.W.0009.000000T0000Z-180218T0300Z/
/PHAO1.1.ER.180216T2000Z.180217T0400Z.180217T2100Z.UU/
227 PM EST Fri Feb 16 2018

The flood warning continues for 
  the Eagle Creek At Phalanx Station
* Until Saturday evening.
* At  2:00 PM Friday the stage was 9.5 feet. 
* Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...Rise above flood stage by late this afternoon and rise 
  to near 10.8 feet by tonight. The river will fall below flood stage
  by Saturday afternoon.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
331 
WGUS81 KCLE 170327
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1027 PM EST Fri Feb 16 2018

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria
  Scioto River Near Larue
  Killbuck Creek Near Killbuck
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-171127-
/O.EXT.KCLE.FL.W.0007.000000T0000Z-180217T2100Z/
/ELRO1.1.ER.180216T1015Z.180217T0045Z.180217T1500Z.NO/
1027 PM EST Fri Feb 16 2018

The flood warning continues for 
  the Black River At Elyria
* until Saturday afternoon...or until the warning is cancelled.
* At 10:15 PM Friday the stage was 10.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by Saturday 
  morning.
* At 11.0 feet...Flooding begins in low lying areas near the river in
  Elyria. Flooding along the East Branch of the Black River on Foster
  Road in Penfield Township. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-171127-
/O.EXT.KCLE.FL.W.0010.000000T0000Z-180217T2230Z/
/LARO1.1.ER.180216T1941Z.180217T0600Z.180217T1630Z.NO/
1027 PM EST Fri Feb 16 2018

The flood warning continues for 
  the Scioto River Near Larue
* until Saturday afternoon...or until the warning is cancelled.
* At 10:00 PM Friday the stage was 11.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 11.6 feet by late tonight. 
  The river will fall below flood stage Saturday morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37, North High Street, and parts of Vine 
  Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC075-169-171127-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-180219T0300Z/
/KILO1.1.ER.180216T0732Z.180217T0300Z.180218T2100Z.NO/
1027 PM EST Fri Feb 16 2018

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until Sunday evening...or until the warning is cancelled.
* At 10:00 PM Friday the stage was 16.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...the river will fall to below flood stage by Sunday 
  afternoon.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 16 and 60 north, and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-171127-
/O.CON.KCLE.FL.W.0009.000000T0000Z-180218T0300Z/
/PHAO1.1.ER.180216T1920Z.180217T0600Z.180217T2100Z.UU/
1027 PM EST Fri Feb 16 2018

The flood warning continues for 
  the Eagle Creek At Phalanx Station
* until Saturday evening...or until the warning is cancelled.
* At 10:00 PM Friday the stage was 10.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 10.6 feet by late tonight. 
  The river will fall below flood stage Saturday afternoon.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

Sefcovic
786 
WGUS81 KCLE 171040
FLSCLE
Flood Statement
National Weather Service Cleveland OH
540 AM EST Sat Feb 17 2018

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria
  Scioto River Near Larue
  Killbuck Creek Near Killbuck
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-171840-
/O.EXT.KCLE.FL.W.0007.000000T0000Z-180218T0300Z/
/ELRO1.1.ER.180216T1015Z.180217T0045Z.180217T2100Z.NO/
540 AM EST Sat Feb 17 2018

The flood warning continues for 
  the Black River At Elyria
* until this evening.
* At 5:15 AM Saturday the stage was 10.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river was near crest and will fall below 
  flood stage by this evening.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-171839-
/O.EXT.KCLE.FL.W.0010.000000T0000Z-180218T0430Z/
/LARO1.1.ER.180216T1941Z.180217T0330Z.180217T2230Z.NO/
540 AM EST Sat Feb 17 2018

The flood warning continues for 
  the Scioto River Near Larue
* until late this afternoon.
* At 5:00 AM Saturday the stage was 11.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will slowly fall and will drop below 
  flood stage late this afternoon.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC075-169-171839-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-180219T1400Z/
/KILO1.1.ER.180216T0732Z.180217T1200Z.180219T0800Z.NO/
540 AM EST Sat Feb 17 2018

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until Monday morning.
* At 5:00 AM Saturday the stage was 16.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will remain near crest today and begin to 
  slowly fall on Sunday. The river will fall below flood stage 
  Monday morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 16 and 60 north, and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-171839-
/O.EXT.KCLE.FL.W.0009.000000T0000Z-180218T0118Z/
/PHAO1.1.ER.180216T1920Z.180217T0615Z.180217T1918Z.UU/
540 AM EST Sat Feb 17 2018

The flood warning continues for 
  the Eagle Creek At Phalanx Station
* until this evening.
* At 5:00 AM Saturday the stage was 10.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall below flood stage by this 
  evening.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
685 
WGUS81 KCLE 171613
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1113 AM EST Sat Feb 17 2018

...The flood warning is cancelled for the following rivers in Ohio...

  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-171643-
/O.CAN.KCLE.FL.W.0010.000000T0000Z-180218T0430Z/
/LARO1.1.ER.180216T1941Z.180217T0330Z.180217T1230Z.NO/
1113 AM EST Sat Feb 17 2018

* At 11:00 AM Saturday the stage was 10.7 feet. 
* No flooding is currently forecast.
* Flood stage is 11.0 feet.
* The river will continue to fall this afternoon.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342

$$
BM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 16, 1:14 PM EST, 59 minutes earlier.

Area forecast discussion, Feb 16, 1:14 PM EST, 59 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
114 PM EST Fri Feb 16 2018

.SYNOPSIS...
A cold front just southeast of the area will continue to move
away from the region as high pressure builds across the region
today and tonight. Low pressure will develop and track northeast
through the Tennessee and Ohio valleys Saturday afternoon,
moving off the east coast by late Saturday night as a separate
trough swings east through the Great Lakes. High pressure will
briefly return to the region on Sunday before another low
pressure system develops across the Plains and moves into the
Great Lakes Monday and Monday night.

&&

.NEAR TERM /THROUGH SATURDAY/...
Temperatures will hold steady or drop a degree or two this
afternoon. Will hold onto mostly cloudy skies tonight although a
few breaks are possible in the north and east. Lower dewpoints
will try to spread in ahead of high pressure building from the
west. Despite this, expecting stratus to persist and lower
where the heavier rain fell last night and added a mention of
patchy fog to the forecast.

Original discussion...
Rain showers will continue across the southern half of the area
through mid morning as a cold front continues to push south of
the area. With active areal and river flood warnings and an
areal flood advisory in effect, will keep the flood watch going
at least until the rain moves out of the area, which looks to be
around 12Z. Cold air is lagging pretty far behind the precip,
so any changeover to/mix with snow likely wouldn't occur until
after 12Z. Hi-res guidance hints at a brief window of lake
effect snow late this morning into early this afternoon, with
just a brief couple hour period where enough moisture still
lingers over the lake while conditions become marginally
unstable with CAA over the lake. Much of the lake is still
likely frozen, however any openings could allow for some light
lake effect bands to persist inland, as well as some enhanced
moisture off of Lake Huron. Nevertheless, went with a few hours
of slight chance/chance snow showers across the snow belt,
although not expecting anything in the way of accumulation aside
from the higher terrain of NW PA, where a few tenths cannot be
ruled out. Temperatures will generally remain at or fall to the
low 30s through the day. Any threat for lake effect snow should
end by this evening as high pressure builds in, with lows
tonight in the mid teens across NW PA to the low 20s elsewhere.

The first half of Saturday will be quiet as high pressure
departs east out of the area. Attention turns to developing low
pressure that will track through the Tennessee and Ohio valleys
along with northern stream wave tracking east through the Great
Lakes Saturday afternoon. Models are struggling with the phasing
of these two systems, however there seems to be a decent
consensus of some snow arriving across the far southern part of
the forecast area by late Saturday afternoon. Kept close to the
previous forecast due to lower confidence, with some chance pops
arriving around and after 20Z south. Not anticipating any
accumulation before 00Z, with temperatures expected to rise into
the mid/upper 30s.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
The short term begins Saturday night with three models yielding
three different solutions with the moisture. All show a weak
upper wave moving toward the area from the upper midwest and
southern stream moisture being pulled north into the Ohio
Valley. The ECMWF is wettest while the GFS holds dry air in
across much of the area with deep moisture remaining just south
of the area. Have split the difference keeping highest pops
south and southeast through the evening in the likely category
and chance pops elsewhere. After midnight only kept chance pops
in nwrn PA as moisture moves northeast of the area. Sunday and
much of Sunday night should be dry with high pressure over the
area. Moisture does return late and have chance pops late.
Mainly rain but could see a rain/snow mix northeast. Monday
through Tuesday should be wet as deep moisture out of the GLFMX
spread north across the OH Vly ahead of low pressure and a cold
front to our west. Flooding may be an issue and will need to
monitor. Temps above normal with 60s expected Tuesday.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
Tuesday night through Wednesday continue to look wet with the
cold front slowly dropping through the area. Behind the front
things should dry out starting Wednesday afternoon northwest but
until then rain is expected. Dry Wednesday night through
Thursday night with high pressure across the area. Friday both
the GFS and ECMWF show weak low pressure moving through the OH
Vly. Will have chance pops for rain although if the ECMWf is
correct this should miss us to the south. Temps still above
normal in the 40s.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
Rain showers have ended across the area with the only chance of
precipitation being a few flurries towards YNG/ERI this
afternoon. Satellite imagery shows a break in the clouds
towards TOL but this will fill back in with widespread MVFR
tonight. Locations across central Ohio and extending to
MFD/CAK/YNG received heavy rainfall last night and adjustments
have been made to the forecast to account for the higher low
level moisture. Although dewpoints expected to gradually
fall, expect IFR ceilings and visibilities of 2-5 miles as high
pressure builds overhead. Some improvement possible at YNG after
07Z as downsloping develops. Southerly winds will develop on
Saturday morning and some breaks may develop in the low clouds.

OUTLOOK...Non-VFR possible Saturday night into Sunday and again
Monday and Tuesday.

&&

.MARINE...
Expecting northwest flow today around 15 to 20 knots behind a cold
front and ahead of a tightening gradient with high pressure building
in from the west. Tonight northwest flow will diminish with the
gradient as the high builds across the lake. Saturday look for light
south flow to turn southwest at 5 to 15 knots Saturday night and
Sunday as the high moves to our east and another high builds in
across the OH Vly. Sunday night into Monday low pressure will move
from the central plains into the central lakes. Expect south flow
under 10 knots to increase to around 15 knots Monday as the low
reaches Lake Michigan. Flow will turn southwest and increase to 15
to 20 knots Monday night and Tuesday as the trough lingers in
through the central lakes.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...KEC/Greenawalt
SHORT TERM...TK
LONG TERM...TK
AVIATION...KEC
MARINE...TK
Hazardous weather outlook, Feb 16, 10:29 AM EST, 3 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1029 AM EST Fri Feb 16 2018

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-171530-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
1029 AM EST Fri Feb 16 2018

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A system affecting the area Monday and Tuesday will bring another
round of warmth and rain. There will be the potential for flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-171530-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
1029 AM EST Fri Feb 16 2018

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 7:27 PM ESTAreal Flood AdvisoryCLEHolmes, Stark, Wayne6 hr
Feb 15, 11:10 PM ESTRiver Flood WarningCLEHolmes, Wayne19 days
Feb 16, 1:31 AM ESTAreal Flood AdvisoryCLEHolmes, Stark, Wayne9 hr
Feb 16, 1:37 AM ESTRiver Flood WarningCLELake31 hr
Feb 16, 4:08 AM ESTRiver Flood WarningCLELorain32 hr
Feb 16, 6:13 AM ESTAreal Flood WarningCLEKnox6 hr
Feb 16, 6:35 AM ESTRiver Flood WarningCLEStark13 hr
Feb 16, 7:41 AM ESTRiver Flood WarningCLETrumbull34 hr
Feb 16, 10:26 AM ESTAreal Flood AdvisoryCLEHolmes, Stark6 hr
Feb 16, 12:06 PM ESTAreal Flood AdvisoryCLEKnox23 hr
Feb 16, 4:25 PM ESTAreal Flood AdvisoryCLEStark24 hr

Nearby

River Flood Warnings in Ohio, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.